Addiction Survivors

Notices

Reply
Unread 06-20-2016, 10:08 PM   #1
asfixious
Junior Member
 
Posts: 3
Default First time posting

I would like to start by saying hello to everyone. I am in the suboxone treatment program for 3yrs now. I started out on 3, 8mg strips, now I'm reduced to 2 but 1.5 every 4th day. I am wondering how bad withdrawal will be tapering off like this ? Thank you for your replies.
asfixious is offline   Reply With Quote
Unread 06-21-2016, 06:30 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi asfixious, welcome. You originally posted in the benzo forum, but it seems as though you're talking about tapering from bupe, so I moved your thread here.

Everyone is different, but for most people, if the taper is done right, the withdrawals can be very minimal, and for some, non-existent. Some common threads with those who have done it successfully are:

-Being ready to taper. Which means, they've addressed the addiction and are not being forced to taper off or are tapering off for the wrong reason. This is a helpful thread:
http://www.addictionsurvivors.org/vb...ad.php?t=23809

-Doing it at their own pace. Slow and steady, and willing to go back up on their dose if a reduction does not work.

-Keeping busy so that they're not focused on how they feel during the taper. Just getting on with life and making the taper not front of mind.

-Exercising. That boosts natural endorphin production. With any opioid, the natural endorphin production is compromised. So while tapering doing things like exercising, dancing, laughing, listening to music, anything pleasurable - can help boost natural endorphin production which helps immensely with the taper.

This thread has both good and bad taper stories. You can learn from both.
http://www.addictionsurvivors.org/vb...ad.php?t=16678

Hopefully this helps.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 06-21-2016, 05:46 PM   #3
asfixious
Junior Member
 
Posts: 3
Default

Oh ok, I guess I clicked on wrong link, sorry bout that. Thank you so much for the links.
asfixious is offline   Reply With Quote
Unread 06-25-2016, 08:44 AM   #4
NancyB
Administrator
 
Posts: 25,466
Default

How are you doing asfixious?

Let us know when you can.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 06-25-2016, 05:17 PM   #5
asfixious
Junior Member
 
Posts: 3
Default

I am doing great. Is there not many ppl in this forum? Just that I don't get many replies here.
asfixious is offline   Reply With Quote
Unread 06-26-2016, 07:35 AM   #6
NancyB
Administrator
 
Posts: 25,466
Default

Hi asfixious, a lot more people read than post, especially during the summer.

Glad you're doing ok. Have you thought about going to 1.5 every other day instead of just every 4th day?

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 06-27-2016, 08:53 AM   #7
Leo
Senior Member
 
Posts: 1,047
Default

HI asfixious

I can very personally vouch that, if you stay on this site as part of your support you will learn a lot and receive posts during your support. I have used this forum for 4 years. And, though I post less often now, know what a helpful site it is with very dedicated volunteers helping to run it. This forum focuses on recovery and not scary stories.

Leo
Leo is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 09:04 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2018, vBulletin Solutions, Inc.
© 2014 Addiction Survivors